promotion image of download ymail app
Promoted

high blood pressure associated with shaking hands (tremors)?

my husband was diagnosed with high blood pressure and is now on meds that are keeping it under control very well. before he was on meds his hands used to shake, or tremor, since he has been on the meds they dont shake anymore. are tremors a symptom of high blood pressure or is this simply coincidental?

3 Answers

Relevance
  • 8 years ago
    Favorite Answer

    Certain blood pressure medications tend to also be effective for essential tremors. The main ones are beta blockers like propranolol, atenolol, metoprolol (topral), nadolol...etc.

    • Commenter avatarLogin to reply the answers
  • 4 years ago

    High Blood Pressure Tremors

    • Commenter avatarLogin to reply the answers
  • 4 years ago

    3 years ago, I was diagnosed - hypertension with a reading of 160/100. I used to feel dizzy a lot, my legs had awful cramps, and levels were very low in my potassium, causing my fingers and toes to always cramp together. One day I started to feel really faint while I was driving with my daughter in the back seat and I passed out, hitting 3 cars and ending up in a ditch. That moment,I knew I had to do something because my meds weren't working. I heard about this diet from a friend and thought I'd give it a shot. The results have been remarkable. In just 21 days, I honestly can't remember feeling this good, my blood pressure went from 175/110 to 125/70.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.